Jess & Mildred Fisher College of Science & Mathematics


Department of Mathematics

Faculty Research and Scholarship

Probability and Statistics

Dr. Mostafa Aminzadeh's current research interests are in the fields of predictive inference, linear models and reliability.

Some of Dr. Aminzadeh's publications include:

  • Mostafa Aminzadeh, A surveillance scheme for reliability growth of repairable systems and software based on NHPP, Advances and Applications in Statistics (to appear).
  • Mostafa Aminzadeh, Bayesian estimation of the expected time of first arrival past a truncated
    time t — the case of NHPP with power law intensity
    , Computational Statistics 28 (No. 6, 2013), 2465–2477.
  • Mostafa Aminzadeh, Bayesian estimation of renewal function for inverse-gaussian renewal process, Journal of Statistical Computation and Simulation 81 (No. 3, 2011), 331–341.
  • Mostafa Aminzadeh, Xuezhang Hou and S. Ren, Nonparametric bootstrapping for hierarchical data, Journal of Applied Statistics 37 (No. 9, 2010), 1487–1498.
  • Mostafa Aminzadeh, Bayes estimation of K-variable reliability for multiple exponential distributions, Advances and Applications in Statistics 12 (No. 1, 2009), 127–136.
  • Mostafa Aminzadeh, Sequential and non-sequential acceptance sampling plans for autocorrelated processes using ARMA(p,q) models, Journal of Computational Statistics 24 (No. 1, 2009), 95–111.


Dr. Xiaoyin Wang's current research interest is in the fields of statistics and Bayesian analysis.

Some of Dr. Wang's publications include:

  • Xiaoyin Wang, Bayesian Non-informative population estimate for homogeneous Poisson capture-recapture models, Journal of Applied Statistical Science (to appear).
  • Xiaoyin Wang, Bayesian population estimation for small sample capture-recapture data using non-informative priors, Journal of Statistical Planning and Inference (to appear).
  • Xiaoyin Wang, Chong Z. He, and Dongchu Sun, Bayesian inference on the patient population size given list mismatches, Statistics in Medicine 24, (2005), 249–267.
  • D.Q. Yao, X.Yue, X. Wang and J. Liu, The impact of information sharing on a returns policy with the addition of a direct channel, International Journal of Production Economics (2004).


Department of Mathematics
7800 York Road, Room 316 (campus map)
Hours: Monday - Friday, 8:30 a.m. – 5 p.m.

Phone: 410-704-3091
Fax: 410-704-4149
E-mail: math@towson.edu


 

 

Map

Emergencies
410-704-4444

University Police
410-704-2134

Closings & News
410-704-NEWS (6397)

Text Alerts
Sign up now